Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Acyclovir for shingles


[1d...]

Recommended Posts

[1d...]

I’m on day 5 of a high dose for shingles on my face and head. I’m crying, being irrational. OCD kicked into overdrive. Bug crawling sensations all over.  This is mentally draining me. I know if if call my  doctor he will be understanding bc he’s always been so helpful and supportive during recovery but I only have two days left of my meds. It’s making me scared to take it again. But I’m going to push to finish them.

 

Can anyone share their experience with antivirals? I used to do fine but I’m thinking since it’s high doses I’m having a set back.  I hate feeling like this   :'(

Link to comment
Share on other sites

I'm so sorry to hear that you have shingles, Betterforfuture.  I remember I was almost diagnosed with it in withdrawal, cause all my symptoms matched up, but then it vanished, just as mysteriously as it appeared.  I hope it gets better for you. 
Link to comment
Share on other sites

Hello,

I had shingles in July of last year and was given a 5 day supply of Acyclovir and an additional 5 days after the first. The shingles hurt so bad that I did not focus on withdrawal symptoms, but I was good to go in about 2 and a half weeks. I also took Vitamin C and 500 mg of Lysine for two weeks.

Link to comment
Share on other sites

[1d...]
Thanks everyone! Luckily I noticed my shingles very soon and went to the dr right away before it got really bad. It is painful but I can never handle mental problems more than physical. I think I have lysine here I’m going to give it a shot to maybe speed it up.  :)
Link to comment
Share on other sites

Shingles is miserable - so sorry you're dealing with that.  Medications, supplements etc can be hard for our oversensitized systems to handle but fight infection in itself can stress our systems too.  I had awful waves following colds last winter.  It can lead to your symptoms revving up but I don't believe it derails healing. 

Hope you feel better soon.

Link to comment
Share on other sites

[1d...]

Shingles is miserable - so sorry you're dealing with that.  Medications, supplements etc can be hard for our oversensitized systems to handle but fight infection in itself can stress our systems too.  I had awful waves following colds last winter.  It can lead to your symptoms revving up but I don't believe it derails healing. 

Hope you feel better soon.

 

 

Ty brighterday💜 pushing through it. The meds have definitely set me back a little.

Link to comment
Share on other sites

×
×
  • Create New...